# SDR SWAA022625

- Difficulty date: November 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 65,399 hours, 71,592 cycles
- Engine: JT8D9
- Engine time: 64,124 hours, 69,972 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A1
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

INFLIGHT SHUTDOWN, DECLARED EMERGENCY, DURING DESCENT NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED OIL PRESS SWITCH PER MM.
